# SDR DALA1127640923

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 60,179 hours, 46,734 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5910242
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT DORSAL SIDE SKIN WAS FOUND CRACKED AT THE LOWER AFT CORNER OF THE RAM AIR INLET ACCESS DOOR CUTOUT. REPAIRED IAW ER/A 491888-14.
